# SDR CALA2018120202461

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP FITTING NR 1 LOWER INBOARD HOLE IS CRACKED IN FRAME LAYER AT 7:00 ON REF 9296599 SPEC A3NB-53- 4-6304 AD 2017-22-03. REPAIR ACCOMPLISHED IAW ECRA 5311-02046 PER ECRA 5311-02046PATR 1 STEP 2.
